Can use of this drug cause male erectile disfunction or similar problems? Lack of or reduced ejaculate, erections have minimal effectiveness or length of time.
I have checked for possible side effects , the ones you mention are not listed .-
Therefore I would say it does not cause sexual problems.-
Do contact your doctor and ask him anyway if you are experiencing these problems. Maybe it is something else, and it would be beneficial for you to get this checked out.-
For future reference:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using this medication and call your doctor at once if you have any of these signs that you may be absorbing triamcinolone topical through your skin or gums:
blurred vision, or seeing halos around lights;
sleep problems (insomnia);
weight gain, puffiness in your face; or
Less serious side effects may include:
skin redness, burning, itching, or peeling;
thinning of your skin; or
blistering skin; or
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
Take care and best of luck.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2010 • 1 answer
Posted 21 Aug 2010 • 1 answer
Posted 4 Feb 2013 • 1 answer
Posted 31 Jan 2014 • 2 answers
Posted 10 Nov 2016 • 0 answers